zbMATH — the first resource for mathematics

The most general transformation of homogeneous retarded linear differential equations of the \(n\)-th order. (English) Zbl 0514.34058

34K05 General theory of functional-differential equations
34A30 Linear ordinary differential equations and systems
Full Text: EuDML
[1] EĽSGOĽC L. E.: Vvedenije v Teoriju Differenciaľnych Uravnenij s Otklonjajuščimsja Argumentom. Nauka, Moskva 1964.
[2] NORKIN S. V.: Differenciaľnyje Uravnenija vtorovo Porjadka s Zapazdyvajuščim Argumentom. Nauka, Moskva 1965.
[3] STÄCKEL P.: Über Transformationen von Differentialgleichungen. J. Reine Agnew. Math. (Creile Journal) 111, 1893, 290-302. · JFM 25.0167.01
[4] WILCZYNSKI E. J.: Projective differential geometry of curves and ruled surfaces. Teubner - Leipzig 1906. · JFM 37.0620.02
[5] MELVTN L. H.: A change of variables for functional differential equations. J. Diff. Equations 18, 1975, 1-10.
[6] SIKORSKI R.: Diferenciální a integrální počet funkce více proměnných. Academia, Praha 1973.
[7] ŠEVELO V. N.: Oscillacija Rešenij Differenciaľnych Uravnenij s Otklonjajuščimsja Argumentom. Nauk. dumka, Kijev 1978.
[8] KURZWEIL J.: Obyčejné diferenciální rovnice. SNTL, Praha 1978.
[9] TRYHUK V.: The most general transformation of homogeneous linear differential retarded equations of the first order. Arch. Math. (Brno) 16, 1980, 225-230. · Zbl 0448.34073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.